# SDR CA131007026

- Difficulty date: October 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,707 hours
- Engine: Lyc LTS101700D2
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Condition: Failed
- Location: Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE STROBE LIGHT WAS NOTED AS BEING INTERMITTENT BY THE PILOT.  UPON INVESTIGATION THE STROBE POWER SUPPLY HAD FAILED INTERNALLY.   THE CIRCUIT BOARD APPEARS TO HAVE CAUGHT IN FIRE.   THE WIRING TO THE STROBE LIGHT WAS INSPECTED FOR DAMAGE AND A NEW POWER SUPPLY WAS INSTALLED.
